MathSciNet Relay Station
MathSciNet bibliographic data
MR690537 44A60
Petersen, L. C. On the relation between the multidimensional moment problem and the one-dimensional moment problem. Math. Scand. 51 (1982), no. 2, 361–366 (1983).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement